# SDR R61A201905190515

- Difficulty date: May 19, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 30,084 hours, 23,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - WHILE PERFORMING 2195:170EO-53-14-0002-170EO-53-14-0002 L1 DOOR LOWER BEAM REWORK FOUND CORROSION AROUND FWD AND AFT GIRT BAR FITTINGS AS MARKED.  REPLACED BEAM.
